RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kovalevskii, Artem Pavlovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:1781
Abstract pages:3012
Full texts:1069
References:312
E-mail: ,

http://www.mathnet.ru/eng/person28745
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/655167

Publications in Math-Net.Ru
2019
1. M. G. Chebunin, A. P. Kovalevskii, “A statistical test for the Zipf's law by deviations from the Heaps' law”, Sib. Èlektron. Mat. Izv., 16 (2019),  1822–1832  mathnet  isi
2017
2. A. P. Kovalevskii, “Normality tests for very small sample sizes”, Sib. Èlektron. Mat. Izv., 14 (2017),  1207–1214  mathnet
2015
3. A. P. Kovalevskii, E. V. Shatalin, “The choice of a regression model of the body weight on the height via an empirical bridge”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2015, 5(37),  35–47  mathnet  elib
2014
4. A. P. Kovalevskii, E. V. Shatalin, “Asymptotics of sums of residuals of a one-parameter regression on order statistics”, Teor. Veroyatnost. i Primenen., 59:3 (2014),  452–467  mathnet  mathscinet  elib; Theory Probab. Appl., 59:3 (2015), 375–387  isi  elib  scopus
2012
5. N. S. Arkashov, A. P. Kovalevskii, “A probabilistic model for the prices of apartments”, Sib. Zh. Ind. Mat., 15:2 (2012),  11–20  mathnet
2010
6. A. P. Kovalevskiĭ, V. S. Kostin, V. E. Khitsenko, “Modeling and identification of a sequence of dependent random variables with a symmetric stable distribution”, Sib. Zh. Ind. Mat., 13:4 (2010),  25–37  mathnet  mathscinet
2008
7. A. P. Kovalevskii, “Modified Sign Method for Testing the Fractality of Gaussian Noise”, Probl. Peredachi Inf., 44:1 (2008),  45–58  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 40–52  isi  scopus
2005
8. A. P. Kovalevskii, V. A. Topchii, S. G. Foss, “On Stability of a Queueing System with Continuum Branching Fluid Limits”, Probl. Peredachi Inf., 41:3 (2005),  76–104  mathnet  mathscinet  zmath; Problems Inform. Transmission, 41:3 (2005), 254–279
9. G. V. Gusarova, A. P. Kovalevskii, A. G. Makarenko, “Criteria for the existence of a change point”, Sib. Zh. Ind. Mat., 8:4 (2005),  18–33  mathnet  mathscinet  zmath
2001
10. N. S. Zakrevskaya, A. P. Kovalevskii, “One-parameter probabilistic models of text statistics”, Sib. Zh. Ind. Mat., 4:2 (2001),  142–153  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020